# SDR VJ9800064

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 935
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT DOOR JAMB BOX FRAME PANEL CORRODED BEYOND LIMITS BETWEEN LONGERONS 25 RT AND 26 RT.  FABRICATED NEW PANEL IAW DC9 SRM 51-10-2 AND 53-11-3 FIG 3 PG 11.  TREATED AND PRIMED IAW DC9 SRM 51-10-3, INSTALLED PANEL IAW DC9 SRM 51-30-2.
